# SDR 2012F00142

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,371 hours, 29,462 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DESCENDING THROUGH 10,000 FT, LEFT ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED.  THE LT ENGINE OIL QTY SHOWED ZERO QUARTS.  SHUTDOWN THE LT ENGINE IAW THE CHECK LIST.
